Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 673-679

Minimization of nonsmooth integral functionals

1National Technical University, Department of Mathematics, Athens 15773, Greece
2R.P.I., Department of Civil Engineering, Troy, New York 12180-3590, USA

Received 18 May 1989; Revised 28 February 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.